# SDR DLM11970003

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812DE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: 1r Lavatory
- Component: 7213000101
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR IN 1R LAVATORY TESTED INTERMITTENTLY.  REPLACED DETECTOR, CHECKS NORMAL.
